Advertisement

A note on a quadratic measure of deviation of density estimates

  • J. K. Ghorai
Article
  • 16 Downloads

Summary

The results of Rosenblatt on quadratic measure of deviations of density estimates have been generalized to a wider class of weight functions. It is pointed out that the proof of Theorem 1 of Rosenblatt is incorrect. A corrected version of the proof is also provided.

AMS 1970 subject classification

Primary 62GOS, 62H30 Secondary 65D10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Rosenblatt, M. (1975). A quadratic measure of deviation of two-dimensional density estimates and a test of independence.Ann. Statist.,3, 1–14.MathSciNetCrossRefGoogle Scholar

Copyright information

© The Institute of Statistical Mathematics, Tokyo 1982

Authors and Affiliations

  • J. K. Ghorai
    • 1
  1. 1.The University of Wisconsin-MilwaukeeMilwaukeeUSA

Personalised recommendations